# SDR SCNA20130607105

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 30,541 hours, 15,978 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 118411933
- Part serial: YY082480E
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 30,538 hours, 15,977 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, LEFT OIL QTY INDICATED ZERO.  WHITE ALERT BOX DISPLAYED ON CLIMBOUT.  AMBER OIL PRESS ILLUMINATED.  OIL TEMP REMAINED NORMAL.  REMOVED AND REPLACED FUEL OIL HEAT EXCHANGER ON NR 1 ENGINE.  PERFORMED IDLE RUN.  LEAK AND OPS CHECKS GOOD.
